# SDR DALA2024012301009

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 237 L18-19l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT ON FUSELAGE SKIN AT STA 237 BTW LONG 18L-19L. SUMMARY OF NRC 00615: FUSELAGE SKIN AT STA 237 BTW LONG 18L-19L WAS PERMANENT REPAIRED PER B717-200 SRM 53-02-01-2R-1 FIG 202. THE PERMANENT REPAIR SPECIFIED MAINTENANCE REQUIREMENTS ARE A VISUAL INSPECTION INITIALLY WITHIN 8,000 CYCLES AFTER INSTALLATION WITH REPETITIVE INTERVAL OF 8,000 CYCLES, PER B717 SRM 53-02-01-2R-1, PAR 6A. (LP #0167362)
